sleep problem may be due to your mood disorder itself or may be an independent disorder. Sleepiness, dizziness, unable to exert physically, binge drinking alcohol, etc may be due to depression that has come up. Please request your psychiatrist about adjusting your quetiapine dose. Try to reduce and stop clonotril - not a tablet for bipolar disorder. You need adequate dose of encorate chrono to avoid such mood change in future.
Insomnia is not an illness by itself-usually is a symptom of some underlying disorder/ problem which needs to be managed.
Symptomatic treatment with sleeping pills is not a solution. Please meet an experienced psychiatist
Following is my suggestion for him:-
Eat a high-fiber diet. Get insoluble and soluble fiber. Limit foods that are high in fat. Choose lean meats. Incorporate probiotics into your diet. Eat on schedule. Stay hydrated.
There is no better or inferior medicine, they act in a very complex manner and varies between individuals to individuals, so consult your psychiatrist and work with them to find the right medication and also side effects and tests need to be done to monitor the medications.
Quetiapine and fluoxetine are safer psychoactive drugs. But no drug is free from side-effects. Dizziness, headache, constipation and tiredness are some of the common side effects of these two drugs. They are good in treating psychiatric conditions like your daughter's. You are on the right track in treating her by a psychiatrist. But, the causes of the problem may be 1. Biochemical changes (abnormal or subnormal levels of neurotransmitters in the brain). 2. There may be any underlying traumatic incidences which might have affected her mental health. 3. There may be the influence of hormonal surges since 13 is the age of puberty, which may cause mood disorders in some girls. And it resolves its own accord in months or a year. 4. Or a mix of all these thigs. Your psychiatist knows well all these issues. I think, along with medications some psychotherapies/counselling techniques will help a quick recovery.
Dear lybrate-user Long QT syndrome is different than elongated QT on ecg. QT elongation can be due to drugs, low potassium and other factors which can be corrected. Long QT syndrome is mainly genetic and a lot of genetic mutation identification tests are available. Many times it is congenital (By birth).
Long qt syndrome is a congenital disorder characterized by a prolongation of the qt interval on electrocardiograms and a propensity to ventricular tachyarrhythmias, which may lead to syncope, cardiac arrest, or sudden death. For this it is best to see a good pediatric cardiologist. Don't worry. Ecg is a harmless procedure and it is essential for diagnosis.